# SDR IPXA2017071019134

- Difficulty date: June 23, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N296UP
- Make and model: Doug MD-11F
- Aircraft serial: 48474
- Aircraft time: 79,571 hours, 13,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: ADA013034
- Condition: Cracked
- Location: Bs 1199
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LOWER FWD CARGO SIDEWALL SUPPORT ANGLE IS CRACKED AT BS 1199, BETWEEN LONGERONGS 41 - 42R.  REMOVED, FABRICATED, AND REPLACED SUPPORT ANGLE IAW DWG ADA0130, AND SRM 51-35-01.
